# SDR DALA2024080607803

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0481225) CORROSION ON LEFT WING I/B T/E FLAP I/B EDGE LOWER SURFACE FASTENER HOLE SHOW SIGNS OF CORROISION 7TH FASTENER FROM I/B BOTTOM SIDE. ACCOMPLISHED REPAIR PER ER/A 619636-14 REV O.
